# SDR REXA2018061300569

- Difficulty date: June 13, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 26,538 hours, 24,118 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: 601R37138
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON PANEL 412BB DIVIDER PLATES ARE BOTH CRACKED. REMOVE AND REPLACE 2 EACH DIVIDER PLATES ON PANEL 412BB IAW SRM 51-42-06.
